# SDR 2008UALA05460

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 59,622 hours, 33,001 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOP FROM ROW 16 TO AFT GALLEY.   REPLACED WALL FEEDER CABLE.  EMERGENCY LIGHT BATTERY NEEDS TO CHARGE TO FINISH OPS CHECK.
